Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 155, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 5, 2023, 8:39 PM CDT for Burnet County, Travis County, Williamson County, Texas. It was in force for 53 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2023, 8:39 PM CDT (01:39 UTC)
- Expired
- May 5, 2023, 9:32 PM CDT
- In force
- 53 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burnet County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 77 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 8:56 PM CDT | TSTM WND DMG | 1 Ne Granite Shoals, TX | DOWNED TREES NEAR THE INTERSECTION OF FM 1431 AND PHILLIPS RANCH RD; 1100 PEOPLE WITHOUT POWER IN GRANITE SHOALS. TIME ESTIMATED VIA RADAR. |
| May 5, 8:56 PM CDT | TSTM WND DMG | 2 Ene Granite Shoals, TX | REPORT FROM MPING 3-INCH TREE LIMBS BROKEN, POWER POLES BROKEN. |
| May 5, 9:02 PM CDT | HAIL 1 | 2 W Bertram, TX | |
| May 5, 9:02 PM CDT | HAIL 1 | 2 W Bertram, TX | |
| May 5, 9:11 PM CDT | HAIL 1.25 | 4 Sse Longhorn Cavern S, TX | REPORT FROM MPING HALF DOLLAR. |
| May 5, 9:25 PM CDT | HAIL 1 | Marble Falls, TX | MOSTLY DIME AND NICKEL SIZE WITH QUARTER SIZE MIXED IN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 3:52 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.7 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3335 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1776 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 8.3
The text
As transmitted.
264
WUUS54 KEWX 060139
SVREWX
TXC053-453-491-060245-
/O.NEW.KEWX.SV.W.0155.230506T0139Z-230506T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
839 PM CDT Fri May 5 2023
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northwestern Williamson County in south central Texas...
Northwestern Travis County in south central Texas...
Central Burnet County in south central Texas...
* Until 945 PM CDT.
* At 839 PM CDT, a severe thunderstorm was located near Oatmeal, or
near Burnet, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Burnet, Marble Falls, Bertram, Granite Shoals, Horseshoe Bay,
Meadowlakes, Liberty Hill, Highland Haven, Spicewood, Oatmeal, Lake
Victor, Mahomet, Joppa, Smithwick, Shady Grove, Longhorn Cavern
State Park and Cottonwood Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3084 9784 3042 9808 3050 9835 3056 9835
3057 9837 3057 9841 3093 9822
TIME...MOT...LOC 0139Z 265DEG 8KT 3069 9815
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PLATT3 follow-up statements
451
WWUS54 KEWX 060200
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
900 PM CDT Fri May 5 2023
TXC453-060210-
/O.CAN.KEWX.SV.W.0155.000000T0000Z-230506T0245Z/
Travis TX-
900 PM CDT Fri May 5 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TRAVIS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 3084 9784 3062 9800 3063 9801 3062 9801
3061 9804 3062 9805 3061 9806 3068 9834
3093 9822
TIME...MOT...LOC 0200Z 265DEG 8KT 3069 9810
$$
TXC053-491-060245-
/O.CON.KEWX.SV.W.0155.000000T0000Z-230506T0245Z/
Williamson TX-Burnet TX-
900 PM CDT Fri May 5 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN WILLIAMSON AND CENTRAL BURNET COUNTIES...
At 900 PM CDT, a severe thunderstorm was located over Oatmeal, or
near Bertram, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Burnet, Bertram, Lake Victor, Mahomet, Joppa, Oatmeal and Shady
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3084 9784 3062 9800 3063 9801 3062 9801
3061 9804 3062 9805 3061 9806 3068 9834
3093 9822
TIME...MOT...LOC 0200Z 265DEG 8KT 3069 9810
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BF666
WWUS54 KEWX 060217
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
917 PM CDT Fri May 5 2023
TXC053-491-060245-
/O.CON.KEWX.SV.W.0155.000000T0000Z-230506T0245Z/
Williamson TX-Burnet TX-
917 PM CDT Fri May 5 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN WILLIAMSON AND CENTRAL BURNET COUNTIES...
At 917 PM CDT, a severe thunderstorm was located over Oatmeal, or
near Bertram, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Burnet, Bertram, Lake Victor, Mahomet, Joppa, Oatmeal and Shady
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3084 9784 3062 9800 3063 9801 3062 9801
3061 9804 3062 9805 3061 9806 3068 9834
3093 9822
TIME...MOT...LOC 0217Z 265DEG 8KT 3069 9805
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BF059
WWUS54 KEWX 060232
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
932 PM CDT Fri May 5 2023
TXC053-491-060240-
/O.CAN.KEWX.SV.W.0155.000000T0000Z-230506T0245Z/
Williamson TX-Burnet TX-
932 PM CDT Fri May 5 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILLIAMSON AND
CENTRAL BURNET COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
Remember, a Severe Thunderstorm Warning still remains in effect for
Southwestern Williamson and Southwestern Burnet Counties until 10 PM.
LAT...LON 3084 9784 3062 9800 3063 9801 3062 9801
3061 9804 3062 9805 3061 9806 3068 9834
3093 9822
TIME...MOT...LOC 0227Z 265DEG 8KT 3069 9802
$$
BFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 6:42 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, May 5, 6:42 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 642 PM CDT Fri May 5 2023 ...UPDATE, New AVIATION... && ...MESOSCALE UPDATE SEVERE THUNDERSTORM WATCH 187 IN EFFECT FOR NORTHEASTERN PORTIONS OF THE AREA UNTIL 10:00 PM THIS EVENING... Issued at 358 PM CDT Fri May 5 2023 Severe Thunderstorm Watch 187 has been issued for Gillespie, Blanco, Hays, Bastrop, Lee, and counties northeast until 10:00 PM this evening. Thunderstorms have begun to erupt along the dryline to our north over the last hour. This activity has been noted along the approximate intersection of a 90+ degree thermal ridge axis and 60+ degree dew points present east of said dryline. The expectation is for this activity to continue to organize through the short term, eventually tracking east-southeast into our Hill Country and northern I-35 zones. The latest ACARS sounding from Austin Bergstrom Intl indicates between 3000-4000 J/kg of CAPE, most of which can be attributed to strong surface heating, as well as steep (>8 C/km) lapse rates present above a weak capping inversion. Combined with 40-50 knots of effective bulk shear being estimated by the RAP, this will support large (> quarter size) to very large (> lime size) hail potential in any storms, in addition to damaging straight line winds exceeding 60 MPH. An isolated tornado can't be completely ruled out. While satellite trends currently appear benign, several members from the WoFS depict additional development further south of WW187 along and east of I-35 through the early evening. Confidence in this occurring is much lower, though we will continue to monitor trends closely. Those with travel plans should stay weather aware through the first part of tonight, and should plan to seek immediate safe shelter if severe storms approach. Never ride out severe thunderstorms in vehicles. && .SHORT TERM... (Tonight through Saturday night) Issued at 239 PM CDT Fri May 5 2023 Key Messages for the rest of today * There is a Level 2 of 5 Risk for severe storms from late this afternoon and evening across the Hill Country including Travis County. * There is a Level 1 of 5 Risk for severe storms from late this afternoon and evening across the eastern two-thirds of the local area. * Forecast confidence continues to remain low regarding coverage and exact placement of storms. However, any storms that form will be capable of producing large to very large hail and damaging wind gusts. * The primary window for severe storms today is between 4 PM and Midnight. * Isolated spots across the Hill Country could receive heavy downpours that could resulting in minor flash flooding. There is a Level 1 of 4 Risk (marginal) for excessive rainfall. Latest visible photos are showing towering cumulus over central Texas as of 230 pm. This activity is forecast to continue for the rest of this afternoon into the evening. Dewpoint temperatures are ranging from the upper 50s to mid 60s across the Rio Grande and southern Edwards Plateau and to the mid 70s along and east of Interstate 35. All of this is happening to the east of the dryline that sits across west Texas. A few upper level shortwaves are likely to push across the Hill Country later this afternoon and evening to aid the very unstable airmass is place to reach convective initiation. Once that happens, strong to severe thunderstorms are forecast to develop across central Texas while moving into the Hill Country including Travis County. As mentioned in the Key Messages above, there is a Level 2 to 5 Risk for severe storms across the Hill Country with a Level 1 to 5 Risk for severe storms across the eastern two-thirds of the local area. Forecast confidence is low as hi-res models differ through this period. Therefore, we went with a blend solution to capture the best possible solution. The bottom line for the short term weather forecast period is that any storm that develops could become strong to severe later this afternoon and evening. The main weather hazards are large to very large hail and damaging wind gusts. Can't totally rule out an isolated tornado or two over the northern parts of Llano, Burnet and Williamson Counties. Also, isolated heavy downpours are expected with these storms and could result in minor flash flooding over some areas. The time frame for all of this is from 4 pm to Midnight tonight. A few storms could come close to the Rio Grande later this afternoon and early evening, but the main focus area for storms to develop is along and east of Highway 83. After midnight tonight, the local area should stay dry through mid day on Saturday. After that, a similar setup as of this afternoon and evening is forecast with strong to severe storms possible across the Hill Country and areas along Highway 281 including the Austin and San Antonio metro areas. Large hail and damaging wind gusts are likely to be the main weather hazards. Once again, confidence is low for this scenario. In addition to the possibility of strong to severe storms, Saturday's high temperatures are forecast to range from the upper 80s and mid 90s across most areas with up to 101 degrees across the Rio Grande. Heat indices could range from 100 to 104 along and east of I-35 and up to 107 across the Rio Grande. && .LONG TERM... (Sunday through Friday) Issued at 239 PM CDT Fri May 5 2023 A fairly active weather pattern will continue to round out the weekend, with another low chance for late afternoon and evening showers and thunderstorms in the forecast across south central Texas on Sunday. Similar to the last few days, plenty of southwesterly flow aloft combined with moist, southeasterly flow will remain intact. Daytime heating will help trigger some isolated convection, mainly across the Hill Country and nearby I-35 corridor. A strong to severe storm or two can't be ruled out, with marginally severe hail and wind gusts the main concerns. The loss of daytime heating will bring an end to rain chances after Midnight. The flow aloft will weaken as we head into Monday and Tuesday, with the latest round of global models showing a split flow in the upper winds. The subtropical jet will be across central Mexico, with the northern stream jet over the central plains states. A weakness will develop in the flow across our region, with some weak cyclonic flow taking shape in the mid levels. It will be difficult to pinpoint where the best chances for convection will occur, so for now we will keep a 20-30% chance in the forecast across all areas. Overall chances for severe weather appear low given the lack of shear. However, any strong updrafts that manage to develop could produce some gusty winds. With plenty of moisture intact and fairly weak flow through the column, a few lucky spots could see some beneficial rainfall. On Wednesday, an upstream trough will be developing farther west over the desert southwest or central Rockies, depending on which medium range operational model is observed. Suspect the models will continue to have difficulty with this pattern going forward as this system will be cutoff from the northern stream upper jet. For our region, any remnant weakness in the mid-levels will be in the process of shifting eastward on Wednesday. Rain chances have trended upward slightly, especially from the Hill Country eastward into the I-35 corridor. For Thursday and Friday, confidence in the forecast is low given the disagreement noted among the operational models. We should definitely keep sufficient moisture around, but the amount of upper level support remains in question. For now, we will keep rain chances in the 20-50% range, with the higher chances generally across the Hill Country, I-35 corridor and coastal plains. Temperatures through the period will remain above normal, with highs generally in the mid 80s to mid 90s and lows in the mid 60s to lower 70s. && .AVIATION... (00Z TAFS) Issued at 640 PM CDT Fri May 5 2023 Cluster of SHRA/TSRA over Central Texas will move over the KAUS area and have maintained TEMPOs for 01Z-05Z for that site. A few SHRA have developed farther to the southwest. These may impact KSAT/KSSF. Although have kept mention out of those sites, will monitor radar trends for possible later mention. Otherwise, VFR condtions lower to MVFR/IFR overnight into early morning, then mix to VFR Saturday afternoon. S to SE winds 9 to 15 KTs decrease to 5 to 10 KTs tonight, then increase to 10 to 15 KTs on Saturday. Wind gusts to 40 KTs are possible in/near TSRA. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 70 93 71 89 / 20 10 20 20 Austin Bergstrom Intl Airport 68 92 69 88 / 20 10 20 20 New Braunfels Muni Airport 69 93 70 89 / 30 10 20 20 Burnet Muni Airport 67 91 68 87 / 30 20 30 30 Del Rio Intl Airport 73 98 73 95 / 0 10 10 20 Georgetown Muni Airport 68 91 68 87 / 40 10 20 30 Hondo Muni Airport 69 95 69 89 / 20 20 20 20 San Marcos Muni Airport 68 92 70 88 / 30 10 20 20 La Grange - Fayette Regional 72 91 72 87 / 30 0 10 20 San Antonio Intl Airport 70 93 71 88 / 20 20 20 20 Stinson Muni Airport 70 94 71 90 / 20 10 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale...Quigley Short-Term...04 Long-Term...Platt Aviation...04
Hazardous weather outlook, May 5, 4:44 AM CDT, 15 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 444 AM CDT Fri May 5 2023 TXZ171>173-183>194-202>209-217>225-228-061200- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 444 AM CDT Fri May 5 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Isolated to scattered thunderstorms are expected this afternoon. A few storms could be strong to severe with large hail, damaging straight line winds and locally heavy rainfall possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Isolated thunderstorms remain possible during each afternoon and evening through the weekend, where a few severe storms could be capable of producing large hail, damaging straight line winds and locally heavy rainfall. An isolated tornado may be possible as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, May 5, 7:55 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 PM CDT FRI MAY 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM FLASH FLOOD 3 SE BURNET 30.73N 98.19W
05/05/2023 BURNET TX PUBLIC
REPORT FROM MPING STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
&&
MBSpecial weather statement, May 5, 8:01 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
801 PM CDT Fri May 5 2023
TXZ171-172-060145-
Llano TX-Burnet TX-
801 PM CDT Fri May 5 2023
...A strong thunderstorm will impact portions of northeastern Llano
and northwestern Burnet Counties through 845 PM CDT...
At 800 PM CDT, Doppler radar was tracking a strong thunderstorm over
Tow, or 10 miles north of Buchanan Dam, moving northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Buchanan Lake Village, Lake Victor, Bluffton, Sunnylane and Tow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 3093 9804 3077 9850 3092 9854 3093 9842
3094 9841 3095 9845 3096 9845 3098 9844
3101 9846 3103 9843 3103 9811
TIME...MOT...LOC 0100Z 241DEG 19KT 3089 9846
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PLATTLocal storm report, May 5, 8:09 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
809 PM CDT FRI MAY 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL LLANO 30.75N 98.68W
05/05/2023 E1.00 INCH LLANO TX EMERGENCY MNGR
&&
MBSpecial weather statement, May 5, 8:16 PM CDT, 23 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 816 PM CDT Fri May 5 2023 TXZ218-060145- Zavala TX- 816 PM CDT Fri May 5 2023 ...A strong thunderstorm will impact portions of southeastern Zavala County through 845 PM CDT... At 816 PM CDT, Doppler radar was tracking a strong thunderstorm near Las Colonias, or 7 miles northeast of Crystal City, moving northeast at 20 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Crystal City, Batesville, Loma Vista, Chula Vista-River Spur and Las Colonias. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2866 9981 2884 9983 2894 9960 2866 9946 TIME...MOT...LOC 0116Z 243DEG 16KT 2877 9974 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH CP
Local storm report, May 5, 8:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
828 PM CDT FRI MAY 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST 3 NNE LLANO 30.79N 98.66W
05/05/2023 M68 MPH LLANO TX ASOS
&&
MBLocal storm report, May 5, 8:34 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
834 PM CDT FRI MAY 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 1 E LLANO 30.75N 98.67W
05/05/2023 E1.25 INCH LLANO TX COCORAHS
&&
MBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:03 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 57 min |
| May 5, 7:14 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 61 min |
| May 5, 7:16 PM CDT | Special Weather Statement | EWX | Bandera | 29 min |
| May 5, 7:18 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| May 5, 7:29 PM CDT | Flash Flood Warning | EWX | Burnet, Llano | 3 hr |
| May 5, 7:42 PM CDT | Special Weather Statement | EWX | Medina | 33 min |
| May 5, 7:44 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 61 min |
| May 5, 8:01 PM CDT | Special Weather Statement | EWX | Burnet | 44 min |
| May 5, 8:04 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 56 min |
| May 5, 8:16 PM CDT | Special Weather Statement | EWX | Zavala | 29 min |
| May 5, 8:30 PM CDT | Areal Flood Advisory | EWX | Llano | 3 hr |
| May 5, 8:55 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Llano, Travis, Williamson | 65 min |
| May 5, 8:57 PM CDT | Special Weather Statement | EWX | Zavala | 33 min |
| May 5, 9:45 PM CDT | Flash Flood Warning | EWX | Burnet, Travis, Williamson | 3 hr |
| May 5, 9:47 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis, Williamson | 58 min |
| May 5, 10:05 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 55 min |
| May 5, 10:23 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano | 27 min |
| May 5, 10:44 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 61 min |
| May 5, 10:53 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 24 min |
| May 5, 11:43 PM CDT | Special Weather Statement | EWX | Lee | 47 min |
| May 6, 6:02 PM CDT | Special Weather Statement | EWX | Val Verde | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.